Applied Mathematical Sciences

Vol. 9, 2015, no. 18, 885-893

Sergei Soldatenko, Rafael Yusupov
      Sensitivity analysis of coupled chaotic dynamical systems with the pseudo-orbit tracing property
      Applied Mathematical Sciences, Vol. 9, 2015, no. 18, 885-893

Copyright © 2015 Sergei Soldatenko and Rafael Yusupov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (2):

O.N. Tushev and A.M. Donskikh, The Determination of Stochastic Moments of Phase Coordinates in a Nonlinear Structural Model, Proceedings of Higher Educational Institutions. Machine Building, (2016), no. 110 (in Russian) [CrossRef]

Sergei Anatolievich Soldatenko and Rafael Midhatovich Yusupov, Toward the Selection of Control Parameters in Models of the Purposeful Weather and Climate Modification, SPIIRAS Proceedings, 1 (2015), no. 44, 153-180 (in Russian) [CrossRef]